# SDR UIEA2020032300532

- Difficulty date: March 22, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,393 hours, 18,886 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 2194
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RT AFT MAIN BOOST PUMP INOP.( TRANSFERRED TO MEL 28-22-01, MDDR 126137, CAT C, MBCB 01APR20. PLACARD INSTALLED. MAINT PROCEDURES C/W, AC RESTRICTED TO ETOPS 120.  LP  1138686:   REMOVED AND REPLACED RH AFT MAIN BOOST PUMP ASSY IAW AMM 28-22-03. OPS CK GOOD, DMI 126137 CLEARED, PLACARD REMOVED.  LP 1138688: "RH AFT FUEL PUMP" EICAS MSG, RE-OPENED DMI 126137,  DDG 28-22-01, CAT 'C'.   LP 1138699: T/S PER FIM 28-22 TREE 812 AND AMM 28-22-00-210-501. REMOVED AND REPLACED BOOST PUMP IAW AMM 28-22-03. THIS CLEARS MDDR 126137.   )
